Non-Traveling Wave Solutions for the 2 1-Dimensional Breaking Soliton SystemReportar como inadecuado




Non-Traveling Wave Solutions for the 2 1-Dimensional Breaking Soliton System - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

In this work, starting from the G-G-expansion method and a variable separation method, a new non-traveling wave general solutions of the 2+1-dimensional breaking soliton system are derived. By selecting appropriately the arbitrary functions in the solutions, special soliton-structure excitations and evolutions are studied.

KEYWORDS

G-G-Expansion Method; Variable Separation Approach; Breaking Soliton System, Non-Traveling Wave Solution

Cite this paper

Y. Chen and S. Ma -Non-Traveling Wave Solutions for the 2+1-Dimensional Breaking Soliton System,- Applied Mathematics, Vol. 3 No. 8, 2012, pp. 813-818. doi: 10.4236-am.2012.38122.





Autor: Yuanming Chen Chen, Songhua Ma

Fuente: http://www.scirp.org/



DESCARGAR PDF




Documentos relacionados